# SDR 06FDEA04148

- Difficulty date: December 1, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 41,737 hours, 32,813 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD CABIN FLOORBEAM UPPER CAP CORRODED FOM STA 620 LBL 1- LBL 24.  REMOVED CORROSION AND REPAIRED DAMAGED AREA REF SRM53-10-8 FIG 1 (N00533).
